# SDR SIMA20120401007

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 25,959 hours, 22,922 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1964
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FORWARD CARGO SMOKE DETECTOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT SMOKE DETECTOR & RELAY IAW EMB135 AMM 20-13-02.  THE OPERATIONAL CHECK OF SMOKE DETECTOR WAS GOOD IAW EMB 135 AMM 26-15.  THE AIRCRAFT WAS RETURNED TO SERVICE.
